Plastic Surgery Forum & Message Board at PlasticSurgerySpot.com

Plastic Surgery Forum & Message Board at PlasticSurgerySpot.com (http://www.plasticsurgeryspot.com/)
-   Injectable Fillers (Restylane, Juvederm, Sculptra, Radiesse, Collagen Injections, etc) (http://www.plasticsurgeryspot.com/injectable-fillers-restylane-juvederm-sculptra-radiesse-collagen-injections-etc/)
-   -   Should I be concerned? (http://www.plasticsurgeryspot.com/injectable-fillers-restylane-juvederm-sculptra-radiesse-collagen-injections-etc/1216-should-i-concerned.html)

hyouko 03-13-2010 01:33 AM

Should I be concerned?
 
2 Attachment(s)
I am a 21-year old model, and chose to have filler injections to get rid of noticeable tear-trough lines. Yes, I am young, but the fashion industry will eat its own. It's been about 19-days since I've had the injection (Hyaluronic Acid), yet I have two uneven lines below each eye (the left is slightly longer and more noticeable). I attached pictures of before (the one with two eyes, taken 4 months ago), and after (one eye, because my camera died and the lighting was pretty bad). I'll try and upload better pictures, because the before pic was taken in extremely bright fluorescent light.

I went back to the clinic a week or so after the procedure to have this examined, and the Dr. believed it was bruising. However, it seems there is more of a small depression than any discoloring. There is no pain, but there does seem to be some puffiness above where the fillers were placed, which I think are causing these depressions. Is this common after the procedure? Does this sort of bruising (swelling?) occur? How long should I wait before returning to the clinic? I've heard it takes one month for everything to settle, but haven't seen these kinds of depressions in any pictures of patients who've had similar filler injections.

robyne00 03-13-2010 11:27 AM

Hi Hyouko!!! welcome to the forum.

Viewing additional after pics would definitely help to make an assessment.

If it was bruising (which should be almost healed after a week or two in most cases), there should not be a depression. I know you said there is no discoloration, but if Hyaluronic Acid is not injected deep enough you will get a black and blue like appearance. Sometimes swelling, slight bruising (if the patient is very fair skinned or has particular medical issues), or slight puffiness is present, but after 19 days, almost optimal results should be clearly visible, if not at a month's time, they should be clearly evident.

Significant puffiness and a depressed area?!?! I have not seen this in the past in anyone who has gotten Hyaluronic Acid injections.

When is the last time you spoke with your doctor? Did you go to an accredited surgeon, a skin specialist, or a general clinic? You should contact them asap.


All times are GMT -7. The time now is 02:57 AM.

Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.5.2 © 2010, Crawlability, Inc.